Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the lattice of closed subspaces of Hilbert space

Neal Zierler

Vol. 19 (1966), No. 3, 583–586
Abstract

The purpose of this note is to answer two questions which have arisen in connection with the lattice-theoretic characterization of the set of closed subspaces of a Hilbert space of countably infinite dimension which appears in “Axioms for nonrelativistic quantum mechanics,” Pacific Journal of Mathematics, Vol. 11, No. 3, 1961, pages 1151–1169.

Mathematical Subject Classification
Primary: 06.30
Milestones
Received: 29 April 1965
Published: 1 December 1966
Authors
Neal Zierler